# SDR C2XA11IA155

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 28,385 hours, 21,018 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2873, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL EICAS MESSAGE AFTER TAKEOFF, AND THE GEAR HANDLE WOULD NOT MOVE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED AITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
